American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 54 found      Go to page: 1 2

[1] William Wylie. Some curvature pinching results for Riemannian manifolds with density. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Simone Calamai and David Petrecca. On Calabi extremal K\"ahler-Ricci solitons. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Manuel Fernández-López and Eduardo García-Río. On gradient Ricci solitons with constant scalar curvature. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Robert Haslhofer and Reto Müller. A note on the compactness theorem for 4d Ricci shrinkers. Proc. Amer. Math. Soc. 143 (2015) 4433-4437.
Abstract, references, and article information   
View Article: PDF

[5] A. Barros, R. Batista and E. Ribeiro Jr.. Bounds on volume growth of geodesic balls for Einstein warped products. Proc. Amer. Math. Soc. 143 (2015) 4415-4422.
Abstract, references, and article information   
View Article: PDF

[6] Giovanni Catino. Critical metrics of the $L^{2}$-norm of the scalar curvature. Proc. Amer. Math. Soc. 142 (2014) 3981-3986.
Abstract, references, and article information   
View Article: PDF

[7] Daniele Angella, Adriano Tomassini and Weiyi Zhang. On cohomological decomposability of almost--K\"ahler structures. Proc. Amer. Math. Soc. 142 (2014) 3615-3630.
Abstract, references, and article information   
View Article: PDF

[8] Caner Koca. Einstein Hermitian metrics of positive sectional curvature. Proc. Amer. Math. Soc. 142 (2014) 2119-2122.
Abstract, references, and article information   
View Article: PDF

[9] Lucio Bedulli and Anna Gori. Isometric embeddings of K\"ahler-Ricci solitons in the complex projective space. Proc. Amer. Math. Soc. 142 (2014) 1777-1781.
Abstract, references, and article information   
View Article: PDF

[10] Andreas Arvanitoyeorgos, Ioannis Chrysikos and Yusuke Sakane. Homogeneous Einstein metrics on $G_2/T$. Proc. Amer. Math. Soc. 141 (2013) 2485-2499.
Abstract, references, and article information   
View Article: PDF

[11] Manuel Fernández-López and Eduardo García-Río. A sharp lower bound for the scalar curvature of certain steady gradient Ricci solitons. Proc. Amer. Math. Soc. 141 (2013) 2145-2148.
Abstract, references, and article information   
View Article: PDF

[12] L. L. de Lima, P. Piccione and M. Zedda. A note on the uniqueness of solutions for the Yamabe problem. Proc. Amer. Math. Soc. 140 (2012) 4351-4357.
Abstract, references, and article information   
View Article: PDF

[13] Ezequiel R. Barbosa. A note on the almost-Schur lemma on $4$-dimensional Riemannian closed manifolds. Proc. Amer. Math. Soc. 140 (2012) 4319-4322.
Abstract, references, and article information   
View Article: PDF

[14] A. Barros and E. Ribeiro Jr.. Some characterizations for compact almost Ricci solitons. Proc. Amer. Math. Soc. 140 (2012) 1033-1040. MR 2869087.
Abstract, references, and article information   
View Article: PDF

[15] Stuart J. Hall and Thomas Murphy. On the linear stability of Kähler-Ricci solitons. Proc. Amer. Math. Soc. 139 (2011) 3327-3337. MR 2811287.
Abstract, references, and article information   
View Article: PDF

[16] Francisco J. Palomo and Alfonso Romero. Conformally stationary Lorentzian tori with no conjugate points are flat. Proc. Amer. Math. Soc. 137 (2009) 2403-2406. MR 2495275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Bin Zhou and Xiaohua Zhu. $K$-stability on toric manifolds. Proc. Amer. Math. Soc. 136 (2008) 3301-3307. MR 2407096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jens Heber, Gerhard Knieper and Hemangi M. Shah. Asymptotically harmonic spaces in dimension 3. Proc. Amer. Math. Soc. 135 (2007) 845-849. MR 2262881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Nobuhiro Honda. Equivariant deformations of LeBrun's self-dual metrics with torus action. Proc. Amer. Math. Soc. 135 (2007) 495-505. MR 2255296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Andrzej Derdzinski. A Myers-type theorem and compact Ricci solitons. Proc. Amer. Math. Soc. 134 (2006) 3645-3648. MR 2240678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Megan M. Kerr. A deformation of quaternionic hyperbolic space. Proc. Amer. Math. Soc. 134 (2006) 559-569. MR 2176025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] L. Astey, E. Micha and G. Pastor. On the homotopy type of Eschenburg spaces with positive sectional curvature. Proc. Amer. Math. Soc. 132 (2004) 3725-3729. MR 2084097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Seungsu Hwang. The critical point equation on a three-dimensional compact manifold. Proc. Amer. Math. Soc. 131 (2003) 3221-3230. MR 1992863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Dale N. Skinner. Negatively pinched $3$-manifolds admit hyperbolic metrics. Proc. Amer. Math. Soc. 129 (2001) 3069-3077. MR 1840113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Charles P. Boyer and Krzysztof Galicki. Einstein manifolds and contact geometry. Proc. Amer. Math. Soc. 129 (2001) 2419-2430. MR 1823927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Wlodzimierz Jelonek. Positive and negative 3-K-contact structures. Proc. Amer. Math. Soc. 129 (2001) 247-256. MR 1694866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Santiago R. Simanca. A $\text{K}$-energy characterization of extremal Kähler metrics. Proc. Amer. Math. Soc. 128 (2000) 1531-1535. MR 1664359.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Henrik Pedersen and Yat Sun Poon. A note on rigidity of 3-Sasakian manifolds. Proc. Amer. Math. Soc. 127 (1999) 3027-3034. MR 1605929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Burkhard Wilking. The normal homogeneous space ${\bigl(\mathsf{SU}(3)\times\mathsf{SO}(3)\bigr)/\mathsf{U}^{\bullet}(2)}$ has positive sectional curvature. Proc. Amer. Math. Soc. 127 (1999) 1191-1194. MR 1469441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Marcos Dajczer and Luis Florit. Euclidean conformally flat submanifolds in codimension two obtained as intersections. Proc. Amer. Math. Soc. 127 (1999) 265-269. MR 1458866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 54 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia